# SDR IPXA2025121171825

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 90,860 hours, 20,231 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, AFTER T/O WHEN RETRACTING THE L/G THE RIGHT REMAINED DOWN AND LOCKED. GEAR DISAGREE EICAS MESSAGE.RETURNED TO SNN AND REMAINING TWO GEARS EXT NORMALLY FOR LANDING. FLAPS OPERATED NORMALLY.
